| Model Number |
AVL PRIMARY REAMER, MODULAR, LARGE |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 09/17/2024, a sales representative reported via sems-06665108 that an ar-9230ag univers vaultlock augmented glenoid primary reamer was very dull and not effectively reaming the bone.Nothing broke inside the patient.Another vlk tray was opened to use another reamer to complete the case.This was discovered during a total shoulder procedure on (b)(6) 2024, with no reported patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual evaluation noted that the cutting edges were chipped and strong abrasion marks around the shaft of the univers vaultlock® augmented glenoid primary reamer, large.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to wear and tear.